# SDR CA991112028

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 35LEAR
- Engine: Garrtt TFE73122B
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 24151521
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, A 2 INCH LONG CRACK WAS FOUND ON THE CONTROL COLUMN YOKE ASSEMBLY.  THE CRACK RUNS FROM THE BASE OF THE COVER, PN 2415165-1, DOWN THE INBOARD SIDE OF THE LEFT SIDE OF THE YOKE ASSEMBLY.
